# SDR A6WA201140530

- Difficulty date: May 22, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD L/E HAS DAMAGED SCREW HOLE FROM SCREW REMOVED ON INBD LOWER SIDE.  REPAIRED DAMAGED SCREW HOLE FROM SCREW REMOVED ON LT OTBD L/E IAW REO 601R-57-41-760 AND REO 601R-41-761.
